# SDR R61A2020112000793

- Difficulty date: November 17, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 36,657 hours, 24,574 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Seal
- Part number: 17111681603
- Part serial: 27000042
- Condition: Torn
- Location: E/E Bay Door
- Part time: 36,657 hours, 24,574 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE CLIMB PHASE, A LOUD POP OCCURRED FOLLOWED BY AIR LEAK NOISE WITH CLIMBING CABIN ALTITUDE.  DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  ON THE GROUND, FWD EBAY DOOR FLUCTUATED FROM GREEN TO AMBER, BACK TO GREEN ON STATUS PAGE.  R & R FWD AVNX ACCESS HATCH.
